Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

On the frequency of small fractional parts in certain real sequences.


Author: William J. LeVeque
Journal: Trans. Amer. Math. Soc. 87 (1958), 237-260
MSC: Primary 10.00
DOI: https://doi.org/10.1090/S0002-9947-1958-0095814-4
MathSciNet review: 0095814
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] H. Cramér, Methods of mathematical statistics, Princeton University Press, 1946.
  • [2] J. L. Doob, Stochastic processes, New York, J. Wiley and Sons, 1953. MR 0058896 (15:445b)
  • [3] W. Feller, Probability theory and its applications, New York, J. Wiley and Sons, 1950. MR 0038583 (12:424a)
  • [4] G. H. Hardy, J. E. Littlewood and G. Pólya, Inequalities, Cambridge University Press, 1934.
  • [5] W. Hoeffding and H. Robbins, The central limit theorem for dependent random variables, Trans. Amer. Math. Soc. vol. 15 (1948) pp. 773-780. MR 0026771 (10:200e)
  • [6] A. Ya. Khinchin, Einige Sätze über Kettenbrüche, mit Anwendungen auf die Theorie der diophantischen Approximationen, Math. Ann. vol. 92 (1924) pp. 115-125. MR 1512207
  • [7] -, Zur metrischen Kettenbruchtheore, Comp. Math. vol. 3 (1936) pp. 276-285. MR 1556944
  • [8] A. Kolmogorov, Über das Gesetz des iterierten Logarithmus, Math. Ann. vol. 101 (1929) pp. 126-135. MR 1512520
  • [9] P. Lévy, Sur le développement en fraction continue d'un nombre choisie au hasard, Comp. Math. vol. 3 (1936) pp. 286-303.
  • [10] -, Théorie de l'addition des variables aléatoires, Paris, Gauthier-Villars, 1937.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 10.00

Retrieve articles in all journals with MSC: 10.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1958-0095814-4
Article copyright: © Copyright 1958 American Mathematical Society

American Mathematical Society